# SDR C2XA08TY135

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145
- Aircraft serial: 145558
- Aircraft time: 16,693 hours, 12,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82301
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING EXIT LIGHT LOCATOR SIGN IS NOT FULLY LIT.  REMOVED AND REPLACED FWD EXIT LOCATOR SIGN ASSEMBLY IAW EMB 145 AMM 33-50-15.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
